# SDR 99ZZZX343

- Difficulty date: December 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N32618
- Make and model: Amtr LONGEZ
- Aircraft serial: 1120
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Encoder
- Part number: A30
- Condition: Malfunctioned
- Location: Altimeter
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENCODING ERROR OVER 1,200 FEET.  REPLACED.
